# SDR SWAA2015051139512

- Difficulty date: April 27, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 27,840 hours, 16,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 WINDOW FRAME CRACKED AT THE SECOND FROM BOTTOM HOLE.  REPAIRED FRAME IAW ACO.
